# SDR P2EA00211

- Difficulty date: June 16, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: GJ175
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, H, A

## Discrepancy

FLT 588 - DFW - DECLARED AN EMERGENCY, AIR RETURN, LANDING UNEVENTFUL.  LOST ALL CABIN PRESSURE WITHIN 10 SECONDS AT 22,000.  SYSTEM WENT TO STANDBY, BUT NO IMPROVEMENT.  REGAINED CABIN WITH MANUAL MODE, CABIN MASKS DEPLOYED.  REPLACED CABIN PRESSURE CONTROLLER PER MM 21-31-0, OPS CHECK OK.  SERVICED PAX O2 BOTTLE PER MM 12-15-21.  REPACKED PAX CABIN O2 MASKS PER MM 35-21-52.  (M)
